# SDR HNAA2012042000743

- Difficulty date: April 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 49,169 hours, 54,106 cycles
- Engine: Pwa PW120
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 11556819
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT HOLDER IS BROKED AT ROW 1DF.  R & R HOLDER.  OPS CHECKED GOOD.
